Title

Excitation Of Solitons With Cascaded Chi((2)) Nonlinearities

Authors

Authors

L. Torner; C. R. Menyuk;G. I. Stegeman

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Opt. Lett.

Keywords

PHASE-SHIFTS; KTP; Optics

Abstract

Mutual trapping of the fundamental and second-harmonic waves propagating in a material with cascaded second-order nonlinearity is investigated. Formation of solitonlike waves under a variety of excitation conditions is numerically observed, consistent with the robustness hypothesis of solitons.

Journal Title

Optics Letters

Volume

19

Issue/Number

20

Publication Date

1-1-1995

Document Type

Article

Language

English

First Page

1615

Last Page

1617

WOS Identifier

WOS:A1994PL58500006

ISSN

0146-9592

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 106
  • Usage
    • Abstract Views: 3
  • Captures
    • Readers: 17
see details

Share

COinS